Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (5): 050502    DOI: 10.1088/1674-1056/26/5/050502
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Generalized analytical solutions for certain coupled simple chaotic systems
G Sivaganesh1, A Arulgnanam2
1 Department of Physics, Alagappa Chettiar College of Engineering & Technology, Karaikudi, Tamilnadu-630 004, India;
2 Department of Physics, St. John's College, Palayamkottai, Tamilnadu-627 002, India

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: